# SDR 98ZZZX1602

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8311J
- Make and model: Cessna 150G
- Aircraft serial: 15066211
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Part number: S1021Z68
- Condition: Missing
- Location: Glove Box
- Component: 0413034200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A SMALL HOLE WAS FOUND IN RIGHT SIDE OF FORWARD FUSELAGE BELOW WINDSHIELD.  PER CESSNA SB SB 68-16, THIS BOLT IS FOR SCREW THAT SUPPORTS FORWARD END OF GLOVE BOX.  THIS HOLE WAS PAINTED OVER SHOWING SCREEN HAD BEEN MISSING SINCE LAST REPAINT IN 1994.  NOTE:  AD 67-31-04 REQUIRES REMOVAL OF GLOVE BOX.  GLOVE BOX IS INSTALLED WITH FORWARD END UNSUPPORTED.  NO LOG ENTRY INDICATING AD HAD EVER BEEN C/W.  NOTIFIED OWNER.
